# SDR DALA2019032501910

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 44,368 hours, 29,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9226 -DIV- GPT. FA REPORTED A RUBBERY ELECTRIC BURNING SMELL ABOVE SEATS 16 A/B AND 17 A/B. CORRECTIVE ACTION: T/S PER FIM 21-22-00-810-811. INSPECTED AREA BETWEEN SEAT ROWS 15+18 WITH NTF. PERFORMED FULL DUCT BURNOUT AND REPLACED BOTH PACK COALESCER BAGS. LT AND RT PACKS OPERATIONAL CHECKS GOOD. NO SMELL OR ODORS NOTED. C/W NO-GO ODI PREVENTION PROGRAM WITH NO FAULTS. (LP# 5746586)
